# SDR FDEA201807171768

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 82,546 hours, 18,595 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND DURING SLAT RETRACTION, HAD A SLAT DISAGREE WITH A ROLL TO THE RIGHT.  COMPLETED FUNCTIONAL TEST OF THE RIGHT OUTBOARD SLAT RANGE OF MOVEMENT CHECKED IAW AMM 27-80-00-710-802, ALL CHECKED GOOD, OK FOR SERVICE.
